# SDR AALA201911259009

- Difficulty date: November 22, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N818AL
- Make and model: Boeing 787-8
- Aircraft serial: 40636
- Aircraft time: 11,346 hours, 1,435 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT AT FLIGHT ATTENDANT SEAT FAILED TEST. MAINTENANCE REPLACED BATTERY OF FLASHLIGHT PER AMM 25-64-00.
